# SDR IPXA10558626

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN DAMAGED AT BS 620 STR 13L AND 14L.  REPAIRED IAW EO B757-5330-36515-B.
